• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

i wished i never taken clozapine....

P

puckhead103

Member
Joined
May 13, 2018
Messages
8
#1
back in august, i had a clozapine induced priapism which i did not treat...i was too embarrassed to seek a medical emergency.....

now i don't have erections anymore...can't afford ED drugs right now..

about in april i quit using that drug when my heart felt like it was about to burst.....i decided not to take it....every doctor i came across told me i needed to take that drug...

even my cousin i have not seen in 30 years told me i needed to take that drug...due to the pressure, i took it again...in june i had my first priapism.....it took about 4 hours to end...right then in there i should have told the shrink about it...some days later on a saturday, i had a second priapism...i was on my way to the emergency room but was too chicken to go to the emergency room....

the third one, which really did me in, lasted the whole day....i was embarrassed to get help and also my medical coverage was changing...i felt i was not going to be covered for medical emergencies....

now it is three months later and my erections have become less and less....i do have diabetes (type 2) for 10 years and never had problems from my erections.....it was that third priapism that really did me in..

don't know what to do..i'm very depressed right now and another thing i'm still technically a virgin...i have never had sex with female in my life..
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,050
Location
England
#2
Hi,
I'm so sorry this drug did that to you, also it's terrible you can't get ed drugs.
I'm really hoping you improve.
Thank you for sharing your story.
Take care
 
vanish

vanish

Well-known member
Joined
Sep 29, 2014
Messages
1,750
Location
The Land of Oz
#4
Clozapine can be wonderful..... or it can do some serious harm. For me it caused myocarditis and my heart swelled inside the pericardial sac. I could have died.
 
Thread starter Similar threads Forum Replies Date
R Psychiatric Drugs/Medications 3

Similar threads